Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

re: sedation Dragonfly Sidhe

Posted by MattD on April 25, 2003, at 18:56:59

In reply to Re: My experiences with Lexapro and Celexa Luziluna, posted by Dragonfly Sidhe on April 25, 2003, at 10:13:37

Wellbutrin is a good medicine for SAD--it's quite activating. It's not very good on anxiety; in many cases it can make it worse. Lexapro is better on anxiety. But, Lexapro, like other SSRIs can cause anorgasmia. It's supposed to be better than other SSRIs in this department, but the drug is new, and even if it generally is, it may not be for you. Anyway, it is standard practice to add W to an SSRI for sexual side-effects. It can be quite helpful, though again, not for all. Wellbutrin on its own tends to boost sex drive and sometime performance (especially in females). So you've gone from a drug that, if anything, was sexually helpful, to one which isn't at all. I'm sure the change is striking.

Sometimes after a while sexual side effects can go away with SSRIs (or at least diminish).

A couple possibilities--go back on Wellbutrin and add a benzodiazepine like Klonopin for the anxiety.

Or, I know that a number of women in your situation will take Viagra--it makes it easier for many women to orgasm.

Good luck,

Matt

> Hello,
> I am very happy to have found this site also, as I am getting no where with my Dr. and hope that someone has some guidance for me. Recently my PCC prescribed Lexapro for me as I had been suffering from anxiety do to stress on the job. Previously I had been on Welbutrin which worked well for my mild SAD and PMDD. But I had gradually weaned myself off as winter was drawing to an end. Well after 19 days on the Lexapro 10mg x1, I have lost the ability to acheive an orgasm during any sexual activity. I should mention that I am a 39yo female, and have never ever had a problem in this area ever before in my life. Needless to say I became horrified and panic stricken and called my Dr. and her solution was to add Welbutrin back on board; 150SR x1. I have to say that the prescribing Dr. is only a general physician, and I am not being followed by a psychiatrist at all. How safe are these medication management approaches? This sie effect was almost imediate for me and quite alarming and never an issue on Welbutrin. I am wondering if the Lexapro was such a good idea? Perhaps a rush to prescribe, perhaps over-kill, seeing that my source of stress is situational, work related and that perhaps I should just return to what worked in the first place which was Welbutrin 150SR x2? Any thoughts out there??? Any suggestions in the physical and sexual response department?
> Thanks


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:MattD thread:109458
URL: http://www.dr-bob.org/babble/20030423/msgs/222411.html